Hi. I recently tried using Rogaine 5% as a hair loss prevention regiment as I noticed a mild thinning of the crown area. Let me stress that my hair thinning was just mild and that as 28 yrs old, it seemed like it was a good time to start early before it got too late years after.

However I stopped using Rogaine 5% after just 20 days! I was shedding far too many hair and did not like the texture effect it made on my hair. Most of all, I was shedding too much hair! May I add that I have never noticed any shedding of hair prior to Rogaine! However, its been over 15 days since last using Rogaine and I am still shedding like crazy!!! By just running my fingers thru my hair, I see mature hair and younger looking hair fall out.

I am extremely upset by this response. I am a healthy 28 yr old male. I talked with my doc and am now on Propecia. He was not able to decifer why I was still shedding considering everything is normal. My question is whether if you have any information why shedding of hair is still continuing after stopping use of rogaine 15 days ago?? (Also considering I have only used it for just 20 days). Also, if propecia will stop the shedding due to Rogaine. May i add again, there was no blatant shedding or any problem of hair shedding prior to Rogaine.

Thank you so much

Assuming that you have genetic hair loss, perhaps Propecia would be the better drug for you. I don’t believe Rogaine (minoxidil) was the right choice for treatment and it is known to produce hair shedding for a short while after starting it. The shedding should stop in a month or two.

Related Posts Plugin for WordPress, Blogger...

Balding Forum - Hair Loss Discussion